# SDR DL76S090180

- Difficulty date: February 7, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 65,243 hours, 30,000 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113T13692
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT PSV21 RT OB FLAP DEFLECTION CONTROL TRACK FITTING CRACKED.  REPLACED FITTING.
